# SDR QXEA2021101400470

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 8,464 hours, 5,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 638QXRHFWD
- Condition: Inoperative
- Location: Zone 200
- Part time: 8,461 hours, 5,154 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMER LIGHT INOP. REMOVED FROM SERVICE. FOUND FLIGHT DECK CEILING LIGHT NOT ILLUMINATING BUT ALL OTHER EMERGENCY LIGHTS OPERATE NORMALLY. NO FAULTS LISTED IN CMC. CYCLED SHIP POWER & PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW E175 AMM 33-50-00-710-801-A. EICAS MESSAGE WHEN LIGHTS TURNED ON "EMER LT BTT FAULT". INTERROGATED CMC & FOUND FC 33500001UT1. FOUND LIGHT RELATED TO ELPU1 NOT OPERATING NORMALLY. REF E175 FIM 33-50-00-810-801-A. RESETS NO HELP. R&R ELPU1 IAW E175 AMM 30-50-01-000/400-801-A WITH NEW BATTERY INSTALLED IAW E175 AMM 33-50-01-000/400-802-A. ALL OPS TEST NORMAL. FAULT DID NOT REOCCUR.NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
